Jan 27, 2009
I am 57, pos 5 years, on Isentress and Truvada. No more diarrhea! Got back into an aggressive exercise and diet program 4 months ago. 40 minutes of aerobics 6 times a week; also weight training for chest, shoulders, arms, legs, alternating days for upper body and lower body; abs every day.
Have lost 30 pounds (am at 175...trying to lose 10 more. I still have a big "spare tire"...not just a beer belly. My arms and legs are spindly.
I know I am doing some of the right things. Isn't there something else I can do???
Response from Mr. Vergel
You seem to be doing the right things. Try lowering your simple carbs, do more cardio, or using testosterone gel on your abs since it has been shown to help to decrease subcutaneous fat in the mid section.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Easy Is It To Contract Hiv From An Infected Person?
- Does Primary Hiv Appear Without High Fever?
- Frequent Colds Swollen Lymph Nodes Hiv Symptoms
- Is The Hiv Quick Test Really Effective?
- Does Peripheral Neuropathy Cause Foot Drop And Toe Curling?
- How Long After Exposure To Hiv Does It Take To Test Positive?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.